advertisement
Question
Posted by: Caroline | 2010/02/22

Pill side effects

Been on Yaz 4 months, all ok until recently feeling like my emotions are out of control. How do I know if it''s a side effect or just stress related?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hard to say. If you are under stress and you have not had this before while on the Pill, then the Pill is probably not the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/24

Hard to say. If you are under stress and you have not had this before while on the Pill, then the Pill is probably not the cause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement